Two integral equations, representing the mechanical response of a 2D infinite plate supported along a line and subject to a transverse concentrated force, are examined. The kernels of the integral operators are of the type (x - y)ln|x - y| and (x - y)^2ln|x - y|.In spite of the fact that these are only weakly singular, the two equations are studied in a more general framework, which allows us to consider also solutions having non-integrable endpoint singularities. The existence and uniqueness of solutions of the equations are discussed and their endpoint singularities detected.Since the two equations are of interest in their own right, some properties of the associated integral operators are examined in a scale of weighted Sobolev type spaces.Then, new results on the existence and uniqueness of integrable solutions of the equations that in some sense are complementary to those previously obtained are derived.

On the integral equation formulations of some 2D contact problems / P., Junghanns; G., Monegato; Strozzi, Antonio. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - ELETTRONICO. - 234:(2010), pp. 2808-2825. [10.1016/j.cam.2010.01.021]

On the integral equation formulations of some 2D contact problems

STROZZI, Antonio
2010

Abstract

Two integral equations, representing the mechanical response of a 2D infinite plate supported along a line and subject to a transverse concentrated force, are examined. The kernels of the integral operators are of the type (x - y)ln|x - y| and (x - y)^2ln|x - y|.In spite of the fact that these are only weakly singular, the two equations are studied in a more general framework, which allows us to consider also solutions having non-integrable endpoint singularities. The existence and uniqueness of solutions of the equations are discussed and their endpoint singularities detected.Since the two equations are of interest in their own right, some properties of the associated integral operators are examined in a scale of weighted Sobolev type spaces.Then, new results on the existence and uniqueness of integrable solutions of the equations that in some sense are complementary to those previously obtained are derived.
234
2808
2825
On the integral equation formulations of some 2D contact problems / P., Junghanns; G., Monegato; Strozzi, Antonio. - In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. - ISSN 0377-0427. - ELETTRONICO. - 234:(2010), pp. 2808-2825. [10.1016/j.cam.2010.01.021]
P., Junghanns; G., Monegato; Strozzi, Antonio
File in questo prodotto:
File Dimensione Formato  
Junghanns_et_al_2010.pdf

non disponibili

Tipologia: Post-print dell'autore (bozza post referaggio)
Dimensione 496.08 kB
Formato Adobe PDF
496.08 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/709004
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 2
social impact